My Medications

Hi Everyone,

I am taking quite a few medications and I have been putting on a lot of weight lately. I am trying to figure out which one of these medications could be causing that if it anyone would be able to help. Below are a list of the medications that i currently take:


Metatoprolol tartrate








Please help because i need to know if need to change or stop any of these meds it has been going on since april. I have never had a weight problem and want to get back a normal and healthy weight. I have tried weight loss pills, no luck, had blood work done and no problems there and can not figure out why

5 Replies

  • Morning, sorry Im unable to

    Help but I hope

    You manage to find answers as it must be a nightmare for you x

  • I have no medical training and am not on any of these pills. I would suggest if it started around April, examining your life/lifestyle/drug regimes at that time and trying to detect any changes from prior to the problem beginning would be useful. Doing a quick search on the internet on these drugs throws up these ones as having connections with weight gain:


    Unusual weight gain is listed in under Less Common or Rare


    Patient forum discussing this side effect, which is uncommon, but apparently well-known.

    Metatoprolol tartrate

    Unexplained/sudden weight gain

    You do seem to be on a lot of things. Might it be worth making an appointment to discuss this with your pharmacist, who might be able to spot combinations that lead to weight gain issues?

    Good luck with sorting this problem out.

  • If you've been prescribed them, then you really need to speak to the doctor before you stop taking them

    Presumably with all those medications, you are seeing your doctor fairly regularly - I'd suggest talking to him / her about it

    I suspect at least one of them has known side effect of weight gain

  • Is it worth asking your doctor for help. Maybe he can get you some specialist dietician advice.

  • Just by googling the second one makes me tell you that you need to speak to your doctor before stopping any of them. You are obviously on them for serious health issues so you need to tell your gp of your weight gain concerns.

You may also like...